# SDR ASOA200900506

- Difficulty date: April 29, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 19,110 hours, 15,653 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD CRACKED APPROX 1 INCH LONG AT BRAKE CABLE CUTOUT FS 202.75.  REPAIRED CRACKED FWD PRESSURE BULKHEAD FS 202.75 PER ASA EC/TC EO 600-53-217 C/W AND REO 601R-53-11-563.
